Antibiotics and Period Cycles

@Jshean20 (14373)
Canada
April 1, 2009 10:21am CST
So about a month back I was sick with bronchitis and was put on antibiotics, I don't think my body took to it so well as I was sick and even ended up with a yeast infection, wasn't too plesant. My period is never really irregular, if it's ever late/ early it's only by a few days, it's now over a week late so I'm a bit concerned and I'm not pregnant. So I guess my question is toward other ladies who have been on antibiotics, did you have a late period or miss it entirely? IS this common? Am I going to miss it all together for the month or is it just gonna be a bit late? I appreicate your imput, thanks
1 person likes this
2 responses
@carpenter5 (6786)
• United States
1 Apr 09
Um...I'm assuming when you say you're not pregnant, that no action has been done for this to be true? I say this because my 21 year old son is an anti-biotic baby. No one told me that anti-biotics would throw off my birth control pills.
• United States
1 Apr 09
Well I always get a yeast infection when I use antibiotics too. One way to build antibodies is to eat yogurt, well they have probotics and that is good for you. I did have a yeast infection last month and it did cause my period to be a little late. I did some research online and found that yeast infections should not affect your period but I think they can. I am not doctor but it seems if there is something wrong down there it could cause problems for other things as well. But see my periods are irregular so I am not sure that I have the best source of information. Either way I hope I helped somehow, take care and happy mylotting to you.